MAUDE Adverse Event Report: STRYKER CORPORATION STRYKER PERFORMANCE SERIES; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER CORPORATION STRYKER PERFORMANCE SERIES; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 6213147070
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dr was notified at 1600 by radiology of retained fragment, patient had already been discharged.Image matches the end of a stryker performance series sagittal blade ref #6118-127-110 lot# 24309017.When the blade broke, the failsafe on the saw should have activated and shut down the saw.Blade was obtained from sharps container, risk notified, stryker rep notified.

Brand Name
STRYKER PERFORMANCE SERIES
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER CORPORATION
1941 stryker way
portage MI 49002
MDR Report Key21525003
Report Number21525003
Device Sequence Number18531844
Product Code HWE
UDI-Device Identifier07613252706601
UDI-Public(01)07613252706601
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/31/2025
Report Date (Section F) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6213147070
Device Catalogue Number6213-147-070
Device Lot Number24309017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient Weight72 KG
Date Report Sent to FDA01/31/2025